MAUDE Adverse Event Report: CORCYM S.R.L. ANNULOFLO MITRAL ANNULOPLASTY RING

CORCYM S.R.L. ANNULOFLO MITRAL ANNULOPLASTY RING
Model Number AR-730
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Manufacturer was informed of this event through patient tracking database.Based on the information received from the patient implant form, on (b)(6) 2020, the annuloflo mitral annuloplasty ring size 30 was implanted and explanted intra-operatively.No allegation of a device malfunction nor of a serious injury for the patient was received from the hospital regarding this event.
 
Additional Manufacturer Narrative
Unknown device disposition.
 
Additional Manufacturer Narrative
The manufacturer attempted to retrieve additional information on this event, and the device involved.However, no further information has been provided to date, despite the manufacturer's attempts.A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was not returned to the manufacturer at the time of explant (unknown disposition), no further investigation is possible at this time.Based on the available information, it is not possible to establish a definitive root cause for the reported event.However, from the document review performed, no manufacturing deficiencies were identified.Should any further information be received in the future, the manufacturer will provide an update to this reporting activity as deemed applicable.

Brand Name
ANNULOFLO MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
francesca crovato
5005 north fraser way
burnaby, bc 
MDR Report Key13745368
Report Number3005687633-2022-00106
Device Sequence Number4761956
Product Code KRH
UDI-Device Identifier08022057013682
UDI-Public(01)08022057013682(240)AR-730(17)241012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model NumberAR-730
Device Catalogue NumberAR-730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date03/12/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale